RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karyagin, S V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:38
Abstract pages:150
Full texts:68
References:19

http://www.mathnet.ru/eng/person24522
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1972
1. S. V. Karyagin, “Transition to a boundary-value problem in the Ising model”, TMF, 11:3 (1972),  413–420  mathnet; Theoret. and Math. Phys., 11:3 (1972), 608–613
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020